# SDR 95ZZZX7026

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9046S
- Make and model: Beech 35-33
- Aircraft serial: CD133
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Failed
- Location: Flame Cone
- Stage of operation: CR
- Nature of condition: E, R, W
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SUDDEN ENGINE ROUGHNESS AND POWER LOSS.  UNABLE TO MAINTAIN ALTITUDE, AN UNEVENTFUL ON-AIRPORT LANDING WAS MADE.  INSPECTION REVEALED HEATER/MUFFLER HAD BEEN REPAIRED, BUT INSTEAD OF A 'FLAME CONE' BEING WELDED IN, A FLAME TUBE WITH SOLID END PLATE HAD BEEN INSTALLED.  THIS TUBE HAD BROKEN FREE, AND UPON SLIDING AFT, THE SOLID END PLATE BLOCKED OFF THE MUFFLER OUTLET.
